Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
SCATTERING USING NONUNIFORM MESH FDTD, PML AND MURS ABC
Autore:
LIU ZM; MOHAN AS; AUBREY TA;
Indirizzi:
UNIV TECHNOL SYDNEY,SCH ELECT ENGN,POB 1233 BROADWAY NSW 2007 AUSTRALIA
Titolo Testata:
Electromagnetics
fascicolo: 4, volume: 16, anno: 1996,
pagine: 341 - 358
SICI:
0272-6343(1996)16:4<341:SUNMFP>2.0.ZU;2-#
Fonte:
ISI
Lingua:
ENG
Soggetto:
EQUATIONS;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Citazioni:
20
Recensione:
Indirizzi per estratti:
Citazione:
Z.M. Liu et al., "SCATTERING USING NONUNIFORM MESH FDTD, PML AND MURS ABC", Electromagnetics, 16(4), 1996, pp. 341-358

Abstract

In this paper, techniques are presented to extend FDTD, PML and Mur'ssecond order ABC to the non-uniform mesh case for scattering problemsfrom a consideration of improving the efficiency of computer codes torun on parallel computers. An alternative method to obtain the space derivatives in non-uniform mesh FDTD and non-uniform mesh PML ABC is presented which provides a second order accuracy. Mur's second order ABC has also been extended to the non-uniform mesh case with a first order accuracy which is an improvement over an existing method. A method of extending the pure scattered-field formulation to the PML medium isdescribed. The electric fields inside a single layer dielectric sphere as well as a three layer dielectric sphere illuminated by a sinusoidal uniform plane wave have been computed which compare well with the results from an exact formulation.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 30/09/20 alle ore 04:35:51